# SDR ASOA201000606

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 18,702 hours, 16,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY FLOOD LIGHT INOP.  (RESOLVED ON W/O: 154976 TASKCARD: N/R-00003 ) RELAMPED NR 2 CEILING EMERGENCY LIGHT IAW AMM 33-51-16, OPS CHECK GOOD.RELAMPED NR 2 CEILING EMERGENCY LIGHT IAW IAW AMM 33-51-16, OPS CHECK GOOD. (CLOSED)
